Napredna pretraga

Pregled bibliografske jedinice broj: 257551

Derivation and justification of the models of rods and plates from linearized three-dimensional micropolar elasticity


Aganović, Ibrahim; Tambača, Josip; Tutek, Zvonimir
Derivation and justification of the models of rods and plates from linearized three-dimensional micropolar elasticity // Journal of Elasticity, 84 (2006), 2; 131-152 (međunarodna recenzija, članak, znanstveni)


Naslov
Derivation and justification of the models of rods and plates from linearized three-dimensional micropolar elasticity

Autori
Aganović, Ibrahim ; Tambača, Josip ; Tutek, Zvonimir

Izvornik
Journal of Elasticity (0374-3535) 84 (2006), 2; 131-152

Vrsta, podvrsta i kategorija rada
Radovi u časopisima, članak, znanstveni

Ključne riječi
Micropolar elasticity; asymptotic analysis; plate model; rod model

Sažetak
In this paper we derive and mathematically justify models of micropolar rods and plates from the equations of linearized micropolar elasticity. Derivation is based on the asymptotic techniques with respect to the small parameter being the thickness of the elastic body we consider. Justification of the models is obtained through the convergence result for the displacement and microrotation fields when the thickness tends to zero. The limiting microrotation is then related to the macrorotation of the cross-section(transversal segment) and the model is rewritten in terms of macroscopic unknowns. The obtained models are recognized as being either the Reissner-Mindlin plate or the Timoshenko beam type.

Izvorni jezik
Engleski

Znanstvena područja
Matematika



POVEZANOST RADA


Projekt / tema
0037103

Ustanove
Prirodoslovno-matematički fakultet, Matematički odjel, Zagreb

Citiraj ovu publikaciju

Aganović, Ibrahim; Tambača, Josip; Tutek, Zvonimir
Derivation and justification of the models of rods and plates from linearized three-dimensional micropolar elasticity // Journal of Elasticity, 84 (2006), 2; 131-152 (međunarodna recenzija, članak, znanstveni)
Aganović, I., Tambača, J. & Tutek, Z. (2006) Derivation and justification of the models of rods and plates from linearized three-dimensional micropolar elasticity. Journal of Elasticity, 84 (2), 131-152.
@article{article, year = {2006}, pages = {131-152}, keywords = {micropolar elasticity, asymptotic analysis, plate model, rod model}, journal = {Journal of Elasticity}, volume = {84}, number = {2}, issn = {0374-3535}, title = {Derivation and justification of the models of rods and plates from linearized three-dimensional micropolar elasticity}, keyword = {micropolar elasticity, asymptotic analysis, plate model, rod model} }

Časopis indeksira:


  • Current Contents Connect (CCC)
  • Web of Science Core Collection (WoSCC)
    • Science Citation Index Expanded (SCI-EXP)
    • SCI-EXP, SSCI i/ili A&HCI
  • Scopus